# SDR HALA20240826240

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 41,445 hours, 6,625 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulted
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHC #1 REQ. REPLACEMENT PER WHC #1 FAULT ON ECAM. REMOVED & REPLACED WHC #1 PER AMM 30-42-34-04 & OPS CHECK GOOD.
